Side effects!

When I think about side effects from the various different medications I take I think of tachycardia, tremor, restless legs, nausea, headaches, bone thinning, insomnia, increased appetite, fluid retention to name but a few. I don’t think of sore eyes, infected eyes or conjunctivitis.

Recently I have been struggling with my breathing a lot. I think its the changing weather. It won’t settle. One day its really hot, the next cooler, or windy etc. I find the changes in barometric pressure quite hard to deal with breathing wise. As a result I have been using my nebuliser more, particularly via a mask because I have been so tired from lack of sleep that using the mouth piece is just more effort. At least with the mask there is no holding and the potential to dose off as the medication works its magic. This is great in itself except that I have been putting ipatropium in my neb as well as my usual salbutamol and this is the result:

 

IMG_2704

An eye glued shut and now spread into both eyes making me feel like I have woken up blind until I come too enough and realise its just my eyes are stuck together and all is ok.

For some reason ipatropium can be very irritating on your eyes. It makes them feel as if there is a layer moving over the top of them which is gritty. I didnt think too much of this and just put some drops in them but now both eyes are worse than the picture above. I have reverted back to using a mouth piece for my atrovent to help my eyes rest. I also have a Dr’s appt as think they may need something other than over the counter drops.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s